# SDR UALA2012101505871

- Difficulty date: October 14, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 38,341 hours, 15,703 cycles
- Engine: Iae V2527A5
- System (JASC): 5240 · Service Doors
- Part: Panel
- Part serial: 314AR
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE IN PANEL 314AR FOUND ON WALKAROUND.  MAJOR REPAIR ACCOMPLISHED: REFER TO ECRA 5241-01025.  OK FOR 2 CYCLES.  INSTALLED DOUBLER.
